# SDR ASAA2015090312951

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 27,162 hours, 8,298 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU " FAULT" LIGHT ILLUMINATED ON APU START.  ACFT GROUNDED. PERFORMED FIM TASK 49-40, TASK 803 FOUND FAULT CODE 49-41012.  PERFORMED SUCCESSFUL GROUND START, IAW AMM 49-11-00.
